# SDR AUS20021466

- Difficulty date: December 24, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310
- Condition: Faulty
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PROPELLER GOVERNOR FAULTY. SUSPECT CAUSED BY STICKING PILOT VALVE.
